# SDR HNAA9900068

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018013
- Condition: Leaking
- Location: Nr 2 Mlg Door
- Component: Dhc
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION THE RT MLG DOOR REMAINED OPEN.  CYCLED GEAR, DOOR CLOSED NORMALLY.  REMOVED AND REPLACED NR 2 MLG DOOR ACTUATOR.
